Vol. 84, No. 2, 1979

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A shape fibration with fibers of different shape

James Edgar Keesling and Sibe Mardesic

Vol. 84 (1979), No. 2, 319–331
Abstract

Let E and B be metric continua. Let p : E B be a shape fibration in the sense of Mardešić and Rushing. If B is arcwise connected, then all the fibers of p have the same shape. This is also true if B is connected by shape paths in the sense of Krasinkiewicz and Minc. It had been asked whether that this would be true without any assumptions other than B being a continuum. In this paper an example is given of a shape fibration p : E B with E and B metric continua such that p has fibers of different shape.

Mathematical Subject Classification 2000
Primary: 55R65
Secondary: 55P55
Milestones
Received: 3 October 1978
Revised: 17 January 1979
Published: 1 October 1979
Authors
James Edgar Keesling
Sibe Mardesic